# SDR ASAA2021030434459

- Difficulty date: March 4, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE INT, FLOOR SUPPORT RAIL HAS CORROSION IN SEVERAL SPOTS, BS787-807, RBL13.84. GROUNDED - YES.  REMOVED DAMAGED TRACK; FABRICATED NEW TRACK AND INSTALLED NEW TRACK PER B737-800 SRM 53-00-53-2R-3. BLENDED CORROSION ON TRACK AT BL-13.84. ORIG MAT 0.070; REMOVED 0.012; REMAINING 0.058 AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2. TOOL NR T82246.
